Journal article icon

Journal article

On the divisibility of characteristic classes of non-oriented surface bundles

Abstract:
In this note we introduce a construction which assigns to an arbitrary manifold bundle its fiberwise orientation covering. This is used to show that the zeta classes of non-oriented surface bundles are not divisible in the stable range.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.topol.2008.07.004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Funding agency for:
Randal-Williams, O
Grant:
EP/P502667/1
Publisher:
Elsevier Publisher's website
Journal:
Topology and its Applications Journal website
Volume:
156
Issue:
2
Pages:
246–250
Publication date:
2008-12-01
DOI:
ISSN:
0166-8641
Language:
English
Keywords:
Subjects:
UUID:
uuid:09cd18dc-de09-4406-8b08-294895e0f93d
Local pid:
ora:10781
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP